# SDR AALA201807169022

- Difficulty date: July 15, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 16,463 hours, 6,389 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT CIDS PANEL CAUTION LIGHT FLASHING,  INDICATING THE R4 DOOR ASSIST PRESSURE. SERVICED THE  ASSIST BOTTLE IAW AMM 52-10-00.
